RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 12, Pages 3–8 (Mi ivm9417)  

On Hamburger moments problem generated by a group with two limit points

F. N. Garif'yanova, N. F. Garif'yanovb, E. V. Strezhnevac

a Kazan Power Engineering University, 51 Krasnoselskaya str., Kazan, 420066 Russia
b Kazan Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia
c Kazan National Research University named after A.N. Tupolev, 10 K. Marks str., Kazan, 420111 Russia

Abstract: We study a linear four-element equation in the class of solutions that are holomorphic outside an isosceles trapezium and vanish at infinity. The equation is used here to investigate the Hamburger moments problem for entire functions of exponential type.

Keywords: equivalent regularization, Carleman's problem, moments of entire functions of exponential type.

Full text: PDF file (159 kB)
References: PDF file   HTML file
UDC: 517:544
Received: 27.11.2017

Citation: F. N. Garif'yanov, N. F. Garif'yanov, E. V. Strezhneva, “On Hamburger moments problem generated by a group with two limit points”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 12, 3–8

Citation in format AMSBIB
\Bibitem{GarGarStr18}
\by F.~N.~Garif'yanov, N.~F.~Garif'yanov, E.~V.~Strezhneva
\paper On Hamburger moments problem generated by a group with two limit points
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 12
\pages 3--8
\mathnet{http://mi.mathnet.ru/ivm9417}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9417
  • http://mi.mathnet.ru/eng/ivm/y2018/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:93
    Full text:17
    References:14
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020